# SDR A6WA200840498

- Difficulty date: June 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT PILOTS BULKHEAD CRACKED.  REPAIRED IAW REO 601R-53-11-171 REV D SCHEME B.  (A)
